My father was diagnosed with colon cancer last year and had a large mass removed alongwith a colostomy put in. He has since then had his colostomy reversed. The cancer has moved to his liver and latest testing says his liver function is good. Until recently he has not been sick or feeling bad. Recently he has not been eating too much or drinking too much, losing weight and having severe cramps in his abdomen. The cramping is so severe that he can not catch his breath and has trouble moving. Is this a side effect from the cancer? His doctor says it is from having two surgeries on his abdomen which sounds ok but why is it so severe and is there anything that can be done other than the normal stuff for cramps? If you have any suggestions please help, he is really miserable and I was trying to find a way to help him out. Thank you.
I am seeing the doctor myself for the same symptom. I have not ahd the cancer and your father's symptoms sound like mine. I am checking for Addison's disease . The high potassium and low sodium may be causeing cramping. I also have night sweats and leg cramps at night sometimes. I think your father needs to be investigated by another doctor. I personally don't think it is cancer related.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.